# SDR SWAA2023070554690

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDE WALL SUPPORT HAS CORROSION AT BS 727B+10-727B+16; LBL 22; WL 156<[01] REMOVED CORROSION FROM AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT ANGLE BS 727B+10-727B+16; LBL 22; WL 156; IN AREA OF 6' X 1.5' X 0.0075' DEEP ORIGINAL MATERIAL THICKNESS 0.040' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-1 DET 4A(2A) FIG 103-D TOOLS USED MICROMETER ID:ATS1672; DUE:MAR-31-2024;[02] VERIFIED CORRECTIVE ACTION #1.;[03] REMOVED AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO 847 I.A.W SRM 51-40-02-0G-0.;[04] VERIFIED APPLICABILITY SRM 53-60-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.;[05] FABRICATED LOCATED AND DRILLED NEW FLOOR TO SIDE WALL SUPPORT BS 727-847 LBL 22 WL 156 AND SPLICE REPAIR WITH NEXT MATERIAL BAC1496-377#7075T62 LOT 1526048-1 I.A.W SRM 51-40-05-0G-0; DWG 146A7502 AND SRM 53-00-53-2R-6 REPAIR 6; APPLIED CHEMICAL CONVERSION COATING ON NEW FLOOR TO SIDE WALL SUPPORT BS 727-847 LBL 22 WL 156 AND SPLICE REPAIR I.A.W SRM 51-20-01-0G-0 AND SRM 53-00-53-2R-6 REPAIR 6. OK TO PRIME.;[11] INSTALLED SPLICE REPAIR ON NEW SIDE WALL SUPPORT BS 727-847 LBL 22 WL 156 I.A.W SRM 53-00-53-2R-6 REPAIR 6. OK TO APPLY ENAMEL.;[19] INSTALLED FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847 LBL22 WL 156 IAW SRM 51-40-02 AND DWG 146A7500;
